# SDR DALA2022031601731

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AD. A.A 5311-01227-02B EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1300 AND BETWEEN S-25R AND S-27R. CORRECTIVE ACTION: SUMMARY OF NRC 00362. (AD. A.A 5311-01227-02B) ALTERNATIVE INSPECTION OF ER/A 588373-14 AD REV A. SECTION II AND PRI 538382 -14AD REV. 0 WAS ACCOMPLISHED ON EXISTING REPAIR OF FRAME STA 1360 BTW S-25R AND S-27R. NO DAMAGE REPORTED. (2155433)
